# SDR P5CA2017041400087

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,180 hours, 20,047 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE FWD EQUIPMENT EXHAUST FAN.  PERFORMED FIM 21-58-FT905.  EQUIPMENT  COOLING CONTROL SWITCH CYCLED & FWD EQUIPMENT EXHAUST FAN FUNCTIONED SERVICEABLE.
